MAUDE Adverse Event Report: FUJIFILM CORPORATION EC-760S-V/L; COLONOSCOPE AND ACCESSORIES, FLEXIBLE/RIGID

FUJIFILM CORPORATION EC-760S-V/L; COLONOSCOPE AND ACCESSORIES, FLEXIBLE/RIGID
Model Number EC-760S-V/L
Medical Device Problem Codes Break (1069); Crack (1135); Peeled/Delaminated (1454); Material Separation (1562); Material Protrusion/Extrusion (2979)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/05/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Ref comp #(b)(4).
 
Event or Problem Description
On june 5th, 2025 fujifilm healthcare americas corporation was informed of an event involving ec-760s-v/l.It was reported that the shifted channel would not allow a biopsy forcep to advance past the problem area during a case, resulting in a delay.Had to withdraw the broken scope and use another scope to return to the area that needed biopsy's this report is being submitted in an abundance of caution due to the unconfirmed patient impact by switching scopes to complete the biopsy.No additional information was provided.

Brand Name
EC-760S-V/L
Common Device Name
COLONOSCOPE AND ACCESSORIES, FLEXIBLE/RIGID
Manufacturer (Section D)
FUJIFILM CORPORATION
798 miyanodai kaisei- machi
ashigarakami-gun, kanagawa 00258 8538
JA  002588538
MDR Report Key22386707
Report Number1000513161-2025-00027
Device Sequence Number7101267
Product Code FDF
UDI-Device Identifier14547410397649
UDI-Public(01)14547410397649(11)241001
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/02/2025
Report Date (Section F) 06/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberEC-760S-V/L
Device Catalogue NumberUNKNOWN
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date06/05/2025
Event Location Hospital
Date Report to Manufacturer06/13/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/02/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown